# SDR QXEA9600146

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339PH
- Make and model: Dorner DO328100
- Aircraft serial: 3015
- Engine: Pwa PW119B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Probe
- Part number: 311694201
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 2,271 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE TORQUE FLUX AT ROTATION, INCREASED DURING CLIMB AT 500 FT AGL THE ENGINE FEATHERED AND ALL OTHER INDICATIONS WERE NORMAL.  AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER PROBLEMS.  NR 2 TORQUE PROBE PINS FOUND CORRODED.  PROBE REPLACED AND ENGINE INDICATIONS CHECKED GOOD ON GROUND RUN.
